# SDR DALA2023090807349

- Difficulty date: September 1, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 87,987 hours, 16,892 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 LEFT ENG #1 WOULD NOT IGNITE ENG N2 ROTATION WAS NORMAL. ASSOCIATRED L ENG IGNITOR 2 STATUS MESSAGE STRONG FUMES/ODOR STARTED IN AFT. QRH PROC COMPLIED WITH AND WE RETURNED TO GATE. SMOKE FUMES REPORT WAS FILED OUT. CORRECTIVE ACTION: SMOKE/FUME REPORT STATES FUEL ODOR IN AFT CABIN FIRST. LT ENG WAS WET MOTORED FOR APPROX 30 SECONDS AS IGNITOR #2 FAILED. ENG WAS DRY MOTORED FOR 30 SECONDS AFTER, TO CLEAR FUEL. ODOR STOPPED. LEFT ENGINE OPERATED 3 TIMES IN BLEED ON + OFF CONFIGS, NO ODOR. PACKS ON + OFF ALL NORMAL. MEL APPLIED FOR LT ENG IGN #2 74-00-01A. NO M PROC. IGN TO BE SET IN BOTH. (4562792)
